Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 727068, 20 pages
http://dx.doi.org/10.1155/2011/727068
Research Article

Almost Periodic Functions on Time Scales and Applications

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 13 March 2011; Accepted 23 May 2011

Academic Editor: Mingshu Peng

Copyright © 2011 Yongkun Li and Chao Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongkun Li and Chao Wang, “Almost Periodic Functions on Time Scales and Applications,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 727068, 20 pages, 2011. doi:10.1155/2011/727068